# SDR PNSA981203

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 40787
- Condition: Discharged
- Location: Battery Compt
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST START ATTEMP FAILED.  BATTERIES WERE WEAK.  OAT WAS VERY LOW.  TOP CHARGED BATTERIES, SUBSEQUENT STARTS OK.
